MAUDE Adverse Event Report: RTI SUGICAL RTI SURGICAL PEDICAL TARGETING TROCAR

RTI SUGICAL RTI SURGICAL PEDICAL TARGETING TROCAR
Model Number 04-JAMTROCAR-08
Medical Device Problem Codes Break (1069); Difficult to Insert (1316)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
These trocar instruments were returned to rti surgical for evaluation.A review of the dhr was done and these instruments were manufactured to specifications.There was no patient injury reported.This is report #2 of 2.Report #1 can be found on mdr 1833824-2018-00021.
 
Event or Problem Description
It was reported to rti surgical that a surgeon broke the handles off of two trocar instruments during a surgery.Because the patient had hard bone the surgeon had to drill to access the bone.There was a 60-minute delay of surgery with no patient effect.

Brand Name
RTI SURGICAL PEDICAL TARGETING TROCAR
Common Device Name
TROCAR
Manufacturer (Section D)
RTI SUGICAL
375 river park circle
marquette MI 49855
MDR Report Key7583440
Report Number1833824-2018-00022
Device Sequence Number1979958
Product Code MNI
UDI-Device Identifier00846468049348
UDI-Public(01)00846468049348(10)145836
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K130286
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04-JAMTROCAR-08
Device Catalogue NumberSAME
Device Lot Number145836
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2018
Initial Report FDA Received Date06/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1